About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 568245, 11 pages
http://dx.doi.org/10.1155/2013/568245
Research Article

Existence of Conformal Metrics with Prescribed Q-Curvature

1Department of Mathematics, King Abdulaziz University, P.O. Box 80230, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Sciences of Sfax, Road Soukra, Sfax, Tunisia

Received 13 October 2012; Revised 5 February 2013; Accepted 8 February 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Mohammed Ali Al-Ghamdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Paneitz, “A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds,” SIGMA. Symmetry, Integrability and Geometry. Methods and Applications, vol. 4, article 036, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. P. Branson, “Differential operators canonically associated to a conformal structure,” Mathematica Scandinavica, vol. 57, no. 2, pp. 293–345, 1985. View at Zentralblatt MATH · View at MathSciNet
  3. Z. Djadli, E. Hebey, and M. Ledoux, “Paneitz-type operators and applications,” Duke Mathematical Journal, vol. 104, no. 1, pp. 129–169, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Sun-Y.A. Chang and P. C. Yang, “Extremal metrics of zeta function determinants on Sn-manifolds,” Annals of Mathematics, vol. 142, no. 1, pp. 171–212, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Djadli and A. Malchiodi, “Existence of conformal metrics with constant Q-curvature,” Annals of Mathematics, vol. 168, no. 3, pp. 813–858, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. J. Gursky, “The principal eigenvalue of a conformally invariant differential operator, with an application to semilinear elliptic PDE,” Communications in Mathematical Physics, vol. 207, no. 1, pp. 131–143, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Wei and X. Xu, “On conformal deformations of metrics on Sn,” Journal of Functional Analysis, vol. 157, no. 1, pp. 292–325, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Abdelhedi and H. Chtioui, “On the prescribed Paneitz curvature problem on the standard spheres,” Advanced Nonlinear Studies, vol. 6, no. 4, pp. 511–528, 2006. View at MathSciNet
  9. A. Bensouf and H. Chtioui, “Conformal metrics with prescribed Q-curvature on Sn,” Calculus of Variations and Partial Differential Equations, vol. 41, no. 3-4, pp. 455–481, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Chtioui and A. Rigane, “On the prescribed Q-curvature problem on Sn,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 348, no. 11-12, pp. 635–638, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Chtioui and A. Rigane, “On the prescribed Q-curvature problem on Sn,” Journal of Functional Analysis, vol. 261, no. 10, pp. 2999–3043, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Djadli, A. Malchiodi, and M. O. Ahmedou, “Prescribing a fourth order conformal invariant on the standard sphere. I. A perturbation result,” Communications in Contemporary Mathematics, vol. 4, no. 3, pp. 375–408, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Djadli, A. Malchiodi, and M. O. Ahmedou, “Prescribing a fourth order conformal invariant on the standard sphere. II. Blow up analysis and applications,” Annali della Scuola Normale Superiore di Pisa, vol. 1, no. 2, pp. 387–434, 2002. View at Zentralblatt MATH · View at MathSciNet
  14. V. Felli, “Existence of conformal metrics on Sn with prescribed fourth-order invariant,” Advances in Differential Equations, vol. 7, no. 1, pp. 47–76, 2002. View at Zentralblatt MATH · View at MathSciNet
  15. A. Bahri, Critical Points at Infinity in Some Variational Problems, vol. 182 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1989. View at MathSciNet
  16. A. Bahri, “An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension,” Duke Mathematical Journal, vol. 81, no. 2, pp. 323–466, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C.-S. Lin, “A classification of solutions of a conformally invariant fourth order equation in n,” Commentarii Mathematici Helvetici, vol. 73, no. 2, pp. 206–231, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Ben Ayed, Y. Chen, H. Chtioui, and M. Hammami, “On the prescribed scalar curvature problem on Sn-manifolds,” Duke Mathematical Journal, vol. 84, no. 3, pp. 633–677, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. E. Hebey and F. Robert, “Asymptotic analysis for fourth order Paneitz equations with critical growth,” Advances in Calculus of Variations, vol. 4, no. 3, pp. 229–275, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Ben Ayed and K. El Mehdi, “The Paneitz curvature problem on lower-dimensional spheres,” Annals of Global Analysis and Geometry, vol. 31, no. 1, pp. 1–36, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Ben Mahmoud and H. Chtioui, “Prescribing the scalar curvature problem on higher-dimensional manifolds,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 5, pp. 1857–1879, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Bahri and P. H. Rabinowitz, “Periodic solutions of Hamiltonian systems of three body type,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 8, no. 6, pp. 561–649, 1991. View at MathSciNet